# SDR AU000140

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THERMAL INSULATION BLANKET BADLY BURNED IN THE AREA WHERE THE APU BLEED DUCT PASSES THROUGH THE REAR PRESSURE BULKHEAD.CHECK JASCCODE 7931.  NOT SURE IF CORRECT (JC)
